American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Marco Boggi. On the procongruence completion of the Teichm\"uller modular group. Trans. Amer. Math. Soc. 366 (2014) 5185-5221.
Abstract, references, and article information   
View Article: PDF

[2] Hélène Esnault and Amit Hogadi. On the algebraic fundamental group of smooth varieties in characteristic $p>0$. Trans. Amer. Math. Soc. 364 (2012) 2429-2442.
Abstract, references, and article information   
View Article: PDF

[3] D. Chéniot and C. Eyral. Homotopical variations and high-dimensional Zariski-van Kampen theorems. Trans. Amer. Math. Soc. 358 (2006) 1-10. MR 2171220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel C. Isaksen. A model structure on the category of pro-simplicial sets. Trans. Amer. Math. Soc. 353 (2001) 2805-2841. MR 1828474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Roy Joshua. Spanier-Whitehead duality in \'etale homotopy . Trans. Amer. Math. Soc. 296 (1986) 151-166. MR 837804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1